Please read/respond...

jaavon2002
jaavon2002 Member Posts: 57
edited March 2014 in Breast Cancer #1
It's been almost two weeks since my first chemo treatment and I've been getting dark spots on my face. It started on the right side and now it's starting on the left side. Is this normal?? I do appreciate the one person who responded to my previous posting, but I really want to know other experiences.


I read on one of the other discussions that one or more of the ladies take Prilosec to counteract stomach irritation. I tried it and it worked for me Saturday. I was able to "EAT & PARTICIPATE" at my son birthday party at Chuck E Cheese. I only ate a salad but boy let me tell you...that was the best salad I have ever had. I ate 2 small plates...I waited about an half hour before the second just to make sure this was real. Sunday I took one in the morning and was able to eat a tuna sandwich and I made beans & rice or dinner...my stomach seems to stay empty now, maybe it's because I haven't really had a meal since last Thursday :)

Comments

  • mimivac
    mimivac Member Posts: 2,143
    Dark spots
    Jaavon,

    I have not experienced this, but I googled and found some skin care products that claim to help with dark spots on the face due to chemotherpy. I am guessing from this that this might be a known side effect. Your doctor will probably be able to prescribe or recommend a cream to allieviate the symptoms.

    Glad you were able to eat. That makes things so much better, doesn't it?

    Mimi
  • Moopy23
    Moopy23 Member Posts: 1,751 Member
    Dark Spots
    Hi, Jaavon, I have completed 4 of 6 TAC treatments and so far have no spots. I believe chemocare.com is the website where you can read about the different side effects that may occur with each drug.

    Sorry I can't give you more information. Hopefully, others can give you information and help w/ getting rid of the spots. I am sorry I don't have more for you.
  • chenheart
    chenheart Member Posts: 5,159
    Hyperpigmentation
    Caring4cancer.com has an article about hyperpigmentation and the chemo drugs which can cause it~ including F5U, Cytoxan and Adriamycin. It also said that when the old skin sluffs off and new skin replaces it, the pigmentation leaves ( following chemo, of course!)

    The BEST side effect to chemo is that it kills cancer~ YAY! We are sooo happy you were able to eat and enjoy your son's day at Chuck E Cheese!

    Hugs,
    Claudia
  • Jeanne D
    Jeanne D Member Posts: 1,867
    So happy you could enjoy
    So happy you could enjoy your son's birthday party! That is great!